Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017 (2017), Article ID 1467049, 17 pages
https://doi.org/10.1155/2017/1467049
Research Article

Identifying Initial Condition in Degenerate Parabolic Equation with Singular Potential

Laboratoire de Mathématiques, Informatique et Sciences de l’Ingénieur (MISI), Université Hassan 1er, 26000 Settat, Morocco

Correspondence should be addressed to B. Khouiti; rf.oohay@b_itiuohk

Received 28 September 2016; Revised 13 March 2017; Accepted 19 March 2017; Published 14 June 2017

Academic Editor: Jen-Chih Yao

Copyright © 2017 K. Atifi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Atifi, Y. Balouki, El-H. Essoufi, and B. Khouiti, “Identifying Initial Condition in Degenerate Parabolic Equation with Singular Potential,” International Journal of Differential Equations, vol. 2017, Article ID 1467049, 17 pages, 2017. doi:10.1155/2017/1467049